HEALTH● LOWSep 12 · Sep 12, 2026, 7:15 AM
Pharmacist shares sudden ramipril side - effect on lip and tongue that can happen at any time
cambridge-news.co.uk · United Kingdom · global
A pharmacist has highlighted a sudden side effect of the drug ramipril that can affect the lip and tongue and occur without warning. This serves as an important health alert for individuals taking this medication.
GlobeAlert aggregates and classifies open sources; the story above belongs to its publisher. Summaries are machine-generated from the source text.
See it on the live mapUnited Kingdom and nearby eventsMore from United KingdomLatest stories and threat level
More from United Kingdom
POLITICS3d agoIn the United Kingdom, the return of nationalizations, but at what cost?Le Figaro InternationalWORLD3d agoHe drugged his wife for 13 years so that others would abuse her: the brutal case that shocks the United Kingdom and is reminiscent of Gisèle Pelicot'sClarínWORLD3d agoThe oldest continuously operating pub in the United Kingdom is discovered: it is over 600 years oldClarínPOLITICS6d agoPlan to drag united kingdom back into EU single market slammed as total betrayal aol.co.uk · United Kingdom
More in Health
HEALTH1h agoIan Gillan, Deep Purple vocalist, urgently hospitalized: the band initially had to postpone their two concerts in GermanyClarínHEALTH1h agoCarmen's diary as her father fights to recover in the ICU: "Dad, you can't leave"El PaísHEALTH1h ago‘Be alive’: Hongkonger with muscular dystrophy turns 18, against all oddsSouth China Morning PostHEALTH3h agoMaharashtra FDA issues order to curb sale, repackaging of expired food itemsThe Hindu